# SDR CALA2014080691734

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 72,867 hours, 10,124 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AT DOOR 3L IS OUT IAW A CHECK JOB CARD.  RE-LAMPED LIGHT IAW AMM 33-5 1-04-960-801.  TESTS GOOD IAW AMM 33-51-04-710-001.
